# SDR SABA010019

- Difficulty date: June 2, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- Aircraft time: 14,718 hours, 22,364 cycles
- Engine: Garrtt TPE331*
- Engine time: 14,718 hours, 22,364 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 952 ON FLIGHT 5045 AGS TO CLT.  DURING TAKEOFF ROLL THE LEFT ENGINE EGT DROPPED AS IF THE ENGINE WAS BYPASSING FUEL.  THE TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE PERFORMED A GROUND RUN AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
